# SDR SWIA971700

- Difficulty date: March 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 15,922 hours, 14,296 cycles
- Engine: Ge CF341A
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EFIS COMP MONITOR FLAGGED IAS AFTER TAKEOFF  RIGHT AIRSPEED INDICATOR MATCHES STAND BY AIRSPEED.  DIVERTED TO LAX.  PURGED PITOT AND STATIC LINES IAW MM 341100.  PERFORMED OPS CHECK OF ADC IAW MM 341301, OPS AND LEAK CHECK GOOD.  REMOVED AND REPLACED NR 1 AIR DATA COMPUTER IAW CRJ MM 341301.  PERFORMED PITOT STATIC CHECK OF AIR DATA SYSTEM IAW CRJ 341100, OPS AND LEAK CHECK GOOD.  (P/N 8220372140) (S/N 1022) ON, (S/N 1102) OFF.
